# SDR CALA2024121103060

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 52,987 hours, 18,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: G54A004106
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737)CORROSION ON L-1 LOWER DOOR SILL INNER CHORD ANG LE STA 303 TO 344. REMOVED AND REPLACED INNER CHORD ON LH MAIN CABIN L-1 LOWER DOOR STA 303 TO 344 IAW B737-900ER SRM 51-40-02-0G-0 PAR 4.A,7.A,9.A.
